Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 6, Issue 1, May 2013 pp 35-37

Research Article

On Vanishing of Pure Extensions of Torsion-Free Locally Compact Abelian Groups

H. Sahleh1, A. A. Alijani2

1,2 Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. BOX 1914.Rasht, IRAN.

Academic Editor:  Dr. Dase R.K.


Let  be the class of all torsion-free, locally compact abelian (LCA) groups. In this paper, we determine the LCA groups  such that every pure extension  splits for each  in .

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details